# SDR 07FDEA01012

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 50797824
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT HATCH AFT LOWER SECTION HAS CRACKED SEAL RETAINER.  REMOVED RETAINER REF SRM 51-20-2.  FABRICATED NEW SEAL RETAINER REF BAC DWG 50-07978-53.  INSTALLED NEW SEAL REF SRM 51-20-2 PG 4.
